# SDR AALA202011289010

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 21,635 hours, 8,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK AT FORWARD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT, PER AMM 25-64-00.
